MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 40" (102 CM) APPX 4.9 ML, ADMIN SET W/CHEMOLOCK¿ W/RED CAP, 20 DROP IN-LINE DRIP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 40" (102 CM) APPX 4.9 ML, ADMIN SET W/CHEMOLOCK¿ W/RED CAP, 20 DROP IN-LINE DRIP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CL3020
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complaint involved a 40" (102 cm) appx 4.9 ml, admin set w/chemolock¿ w/red cap, 20 drop in-line drip chamber, spiros®, bag hanger, drop-in red cap.An unidentified white substance was reported in the tube or there was visible white substance in fluid path.There was no patient harm.
 
Additional Manufacturer Narrative
The device is available for return; however, it has not yet been checked in as received.
 
Additional Manufacturer Narrative
D9 - date returned to mfg: 10/15/2025.Received two (2) new 011-cl3020 admin set w/chemolock for inspection.Solvent was observed at the tubing above the drip chamber on each sample.The solvent fluoresced under uv light.The solvent was attached and not loose.The complaint of white on the tubing can be confirmed.The probable cause is due to errant solvent applied during manual assembly in manufacturing.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
40" (102 CM) APPX 4.9 ML, ADMIN SET W/CHEMOLOCK¿ W/RED CAP, 20 DROP IN-LINE DRIP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23409165
Report Number9617594-2025-02076
Device Sequence Number12991565
Product Code FPA
UDI-Device Identifier00887709072923
UDI-Public(01)00887709072923(17)300701(10)14504687
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3020
Device Lot Number14504687
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown